Posted 9/15/2008 5:51 AM (GMT -6)
i might be ok with the weight thing becuse with the m.e. i feel very sick for most of the day

its crazy im really nervouse about taking it im so washed out anyway with m.e. anything that might make it worse wouldnt be good,

ive had chronic sinus pain too since jan and im at hospital this month seeing a specialist so hopeful that will help reduce my pain levels
Posted 9/16/2008 1:36 PM (GMT -6)
Yep, I gained 10 lbs in 3 weeks! It also made me too tired so I went off of it.
I have daily migraines, can't even remember all of the meds I am taking...back to Jefferson tomorrow for my follow up...I feel like crap. I have used up all of my sick days at work. Women from another office walked in the other day when I was giving myself an injection of toridol. mad
This is the worst it's ever been. I was on Fiorinol for a long time, but Jefferson does not use that drug due to dependence problems.

I did okay for a couple of days after my discharge then bad to same old. I have had a headache for 16 days now...
Posted 9/22/2008 5:23 AM (GMT -6)
I was on amitriptyline for undiagnosed atypical facial pain (which I think is either a tumour of sinus pain but the docs disagree!) - I didn't gain any weight atall whilst on this for 4 months. It didn't help with the pain either though :(

Forum Information

Currently it is Friday, October 19, 2018 5:51 AM (GMT -6)
There are a total of 3,013,107 posts in 329,998 threads.
View Active Topics

Who's Online

This forum has 161921 registered members. Please welcome our newest member, jhagsfjkalfllhas2.
142 Guest(s), 7 Registered Member(s) are currently online.  Details
monty786, Gemlin , island time , Loutucky , Wisco woman , Tudpock18 , Pratoman